# SDR USAA2011042191563

- Difficulty date: April 12, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,134 hours, 15,921 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 CHECK - LEVEL II GALVANIC CORROSION ON LEFT WING AILERON HINGE PIN NR 5 BETWEEN WS 14057 TO WS 14459 AND BETWEEN RIB 26 AND RIB 27.  REPLACED LEFT WING AILERON HINGE PIN NR 5 BETWEEN WS 14057 TO WS 14459 AND BETWEEN RIB 26 AND RIB 27 IAW A320 AMM 27-14-41.
